Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Episodes of unprotected sex, brown discharge, spotting. Postinor taken. Chances of pregnancy?

Hi, I had an unprotected intercourse on the 25th Aug while I m still having my period (1st of day of period is 20th Aug). And i had another unprotected intercourse again on 31st of Aug and I took Postinor on the next day. I had a home pregnancy test yesterday and it s showing no pregnant. But ever since then I m having brown discharge and blood spot from 20th Aug until today. Could that be a sign of pregnancy?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Welcome to HCM.
Your LMP is 20 th August and you have 2 episodes of unprotected sex. You also take POSTINOR emergency pill.
So chances of pregnancy is negligible and this type of brownish discharge or spotting is due to side effect of POSTINOR tab as breakthrough bleeding. It is stopped spontaneously.Your period may be earlier or delayed from due date.
If there is excessive bleeding,then you have to consult with your gynecologist and need some clinical examination.
If period is delayed for more than 7 days,then do a home pregnancy test again to rule out any pregnancy.Otherwise,you take it as normal thing.
Don't worried much about this.Wait for the coming period.
Be well and tc.
Answered: Wed, 29 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor